# SDR SWIA200413818

- Difficulty date: September 19, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 23,191 hours, 19,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM BOTH INSIDE OR OUTSIDE.  FREED DOOR UP, CYCLED OPEN & CLOSED, LOCKED & UNLOCKED.  OPERATIONAL CHECK GOOD.
